# SDR CA130619007

- Difficulty date: June 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,085 hours
- Engine: Allsn 250C20B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blower
- Part number: 206070475007
- Condition: Shorted
- Location: Defogger
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED FOR LOW LEVEL FLIGHT.  PILOT EXPERIENCED ELECTRICAL ODOR AND RETURNED TO AIRPORT.  INVESTIGATION FOUND DEFOG BLOWER MOTOR UNSATISFACTORY. ASSY REPLACED WITH REPAIRED UNIT AND OPERATIONS RESUMED.
